Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Bounds for pairs of consecutive seventh and higher power residues

Authors: John Brillhart, D. H. Lehmer and Emma Lehmer
Journal: Math. Comp. 18 (1964), 397-407
MSC: Primary 10.06; Secondary 10.03
MathSciNet review: 0164923
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.06, 10.03

Retrieve articles in all journals with MSC: 10.06, 10.03

Additional Information

PII: S 0025-5718(1964)0164923-X
Article copyright: © Copyright 1964 American Mathematical Society